# SDR AU970252

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182D
- Aircraft serial: 18253162
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 18253162
- Condition: Corroded
- Location: Wing Spar Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING FRONT MAIN SPAR CORRODED - SEE MDR 97/0255 TO MDR 97/0265 FOR ADDITIONAL DEFECTS REPORTED UNDER THE SAME MDR NUMBER
